Swollen Feet After Taking Blood Boosting Pills At 18 Weeks’ Pregnancy.?
, I’m a pregnant woman aged 18 weeks, why every time I take medicine to increase blood my feet are swollen and sore for walking.
Good afternoon, thank you for asking at HealthReplies.com. Blood enhancer drugs commonly sold in the market, generally in the form of iron and vitamins that are also present in daily food, it's just that the amount is compacted in the form of tablets and capsules for the sake of lack of blood due to lack of nutrients. So if there is swelling, it might be caused by other things, such as:
Hormonal imbalance in pregnant women
Too much sitting
The accumulation of liquid and salt
Physical activity is too heavy
Our advice, you should check your condition to the obstetrician if it is true that your complaints always appear every time you take blood boosting drugs to see the content. Meanwhile, you don't need to take the medicine first, don't sit for too long, wear comfortable footwear, prop your feet while sleeping or sit, reduce your consumption of salt, and do light exercise like swimming or walking. So, hopefully answering your question.